MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.5MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.5MM X 6.0CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Catalog Number TG5412560
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the coil embolization prior to the evar endovascular aneurysm repair, when advancing the subject coil within a microcatheter, resistance was encountered in the middle of the shaft, and the coil got stuck there.When retrieving the subject coil, it got prematurely detached within the microcatheter.Therefore, the entire microcatheter was removed from the body.The subject device was replaced, and the procedure was completed successfully.No clinical consequences were reported to the patient due to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D9 product available to stryker ¿ updated.D9 returned to manufacturer on ¿updated.H3 device evaluated by mfg ¿updated.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.During visual/microscopic inspection, the coil delivery wire was kinked.The min coil was seen to be detached and not returned; the delivery wire was stuck within the introducer sheath.Coil in catheter friction functional test was unable to be performed due to damage delivery wire being jammed in the introducer sheath.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The as reported ¿main coil detached/separated during use¿ was confirmed during analysis and as reported coil in catheter friction it could not be replicated during device analysis; however, the analysis results are consistent with the reported event.The device failed to meet specifications when received for complaint investigation based on the analyzed anomalies noted to the device.It was reported that when physician advanced the subject coil through a non-stryker microcatheter, resistance was encountered at the middle of the shaft, and the coil became stuck.During retrieval, the coil was prematurely detached.The surgery was successfully completed using a new replace microcatheter and coil, both non-stryker.The device was returned for analysis.The coil delivery wire was found to be kinked/bent and appeared to be stuck inside the introducer sheath.The main coil was noted to be detached/separated from the delivery wire and was not returned.Due to the damaged delivery wire being jammed in the introducer sheath, no functional testing was performed.Based on the all-available information and analysis of the device it is probable that the subject coil pushed/pulled against resistance may cause the reported defect therefore an assignable cause of 'procedural factors' will be assigned to as reported coil in catheter friction¿, to as reported and analyzed ¿main coil detached/separated during use¿ and as analyzed "coil introducer sheath friction" and "coil delivery wire jammed¿ as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.An assignable cause of 'handling damage' will be assigned to the as analyzed 'coil delivery wire kinked/bent' since this issue is most likely due to handling of the product or portion of the product during the clinical procedure, upon removal of the product from the packaging, or preparation of the product prior to use.

Brand Name
TARGET TETRA 2.5MM X 6.0CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key23493312
Report Number3008881809-2025-00618
Device Sequence Number8992337
Product Code HCG
UDI-Device Identifier07613327578638
UDI-Public(01)07613327578638(17)270529(10)24982362
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242243
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTG5412560
Device Lot Number24982362
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/16/2025
Supplement Date Received by Manufacturer11/28/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARRY LEON UX19 MICROCATHETER (NON-STRYKER )
Patient SexUnknown